# SDR C2XA07IA123

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 12,824 hours, 6,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2089, THE CREW REPORTED THE MID CABIN CEILING EXIT LIGHT TO BE INOP.  MAINTENANCE CLEANED THE CONNECTOR ON THE NUMBER FOUR EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
